Shopping Cart
0 item(s) - £0.00

Lemsip Max Cold and Flu capsules (pack of 16)

£3.99

For fever, headaches, blocked nose, body aches and sore throat. Paracetamol, Caffeine, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu. Ingredients (per capsule) Paracetamol 500mg - Action: Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains Phenylephrine hydrochloride 6.1mg - Action: Decongestant - Relief of... Blocked nose Caffeine 25mg - Action: Stimulant - Relief of... Tiredness and sleepiness

Add to Cart:
Max: 2
Back to top